# SDR 2A6D20211216001

- Difficulty date: December 16, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N390AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: EC7174
- Aircraft time: 3,547 hours, 12,469 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,481 hours, 7,602 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Frame
- Part number: UNK
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 3,547 hours, 12,469 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C130 S/N 7174 WAS FOUND TO HAVE LUGGAGE COMPARTMENT DOOR FRAME DAMAGE AT APPROXIMATELY STA 1863, WL 1990, AND BL 280L/R WITH A MAXIMUM DEPTH OF 0.021
